MAUDE Adverse Event Report: Stryker GmbH IMN Instruments - Locking Drill Sleeve, Long; Orthopedic manual surgical instrument

Stryker GmbH IMN Instruments - Locking Drill Sleeve, Long; Orthopedic manual surgical instrument
Catalog Number 23514280
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "when inserting the proximal locking drill sleeve into the device, it was mistakenly inserted from lateral to medial instead of from medial to lateral as instructed, resulting in an unnecessary skin incision.The error was noticed before drilling was performed.The procedure was then continued using the correct technique, drilling from medial to lateral, and the surgery was completed without further issue.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
IMN Instruments - Locking Drill Sleeve, Long
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50158517
Report Number0008031020-2026-01011
Device Sequence Number10576407
Product Code LXH
UDI-Device Identifier07613327368178
UDI-Public07613327368178
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23514280
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale